• Home
  • Nurofen for Children 3 Months to 5 Years 50ml Strawberry Ibuprofen
Image for Nurofen for Children 3 Months to 5 Years 50ml Strawberry Ibuprofen from Amcal
+ / - Hover over image to Zoom

Nurofen for Children 3 Months to 5 Years 50ml Strawberry Ibuprofen

Nurofen for Children 3 Months to 5 years is a pleasant tasting liquid medicine providing effective pain & fast fever relief for your little one.

$8.99 or  899 points
Add to Cart
Home Delivery
Click & Collect

Max 1 Items

Product Information

Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively relieve common childhood pains such as: - Cold and flu sumptoms - Teething pain toothaches - Earaches - Sore throats - Headaches - Minor aches, sprains and strains It's sugar free and colour free, comes in pleasant strawberry and orange flavours, and each bottle comes with an easy-to-use dosing syringe. *Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11. For the temporary relief of pain and fever. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.
Product Type
Paracetamol
Active Ingredients
Ibuprofen 100mg/5mL oral suspension
Storage & Disposal
Store below 25 Degrees Celsius
Warnings
Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor. Do not use if: - you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems. - allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction Unless a doctor has told you to, do not use: - if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications. - if your child is under 12 months of age - for more than 3 days at a time - if your child has asthma - in children suffering from chickenpox (varicella) - in children suffering from dehydration through diarrhoea and/or vomiting

Ratings & Reviews

  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getAggregateRating, method:CLOUD, 231ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getReviews, method:CLOUD, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;

Delivery Information

Home Delivery Home Delivery Or Click & Collect Click & Collect

If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.

Find out more about delivery options

More From